# SDR UIEA2013092700509

- Difficulty date: September 26, 2013
- Submitted: September 30, 2013
- Operation: Air carrier
- Aircraft: N650GT
- Make and model: Boeing 767231
- Aircraft serial: 22566
- Aircraft time: 85,592 hours, 22,255 cycles
- Engine: Pwa JT9D*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

SIGNIFICANT VIBRATION LT ENGINE ALL RANGE OF RPM.  REPAIRED IAW SOPM 20-20-01 AND 20-41-02.
